Author Details

Ahmad, Bashir, King Abdulaziz University, Saudi Arabia

  • Vol 28, No 8 (2014) - Jelena Manojlovic - Ordinary differential equations
    Boundary value problems of nonlinear fractional $q$-difference (integral) equations with two fractional orders and four-point nonlocal integral boundary conditions
    Abstract  PDF
  • Vol 28, No 10 (2014) - Naseer Shahzad - Nonlinear analysis, Fixed point theory an optimization
    Existence of solutions for nonlinear $n$th-order differential equations and inclusions with nonlocal and integral boundary conditions via fixed point theory
    Abstract  PDF
  • Vol 31, No 5 (2017) - Naseer Shahzad - Nonlinear analysis, Fixed point theory an optimization
    Fractional Differential Equations with Nonlocal (Parametric Type) Anti-Periodic Boundary Conditions
    Abstract  PDF
  • Vol 31, No 14 (2017) - Naseer Shahzad - Nonlinear analysis, Fixed point theory an optimization
    Caputo Type Fractional Differential Equations with Nonlocal Riemann-Liouville and Erdelyi-Kober Type Integral Boundary Conditions
    Abstract  PDF
  • Vol 31, No 19 (2017) - Hari M. Srivastava - Special functions, Real analysis, Complex analysis
    On Coupled Hadamard Type Sequential Fractional Differential Equations with Variable Coefficients and Nonlocal Integral Boundary Conditions
    Abstract  PDF
  • Vol 32, No 13 (2018) - Regular issue of Filomat
    On fully coupled nonlocal multi-point boundary value problems of nonlinear mixed-order fractional differential equations on an arbitrary domain
    Abstract  PDF